RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 770–776 (Mi mz9202)  

Torsion-Free Abelian Groups of Finite Rank as Endomorphic Modules over Their Endomorphism Ring

D. S. Chistyakov

Nizhny Novgorod Commercial Institute

Abstract: In the paper, the additivity problem for homogeneous mappings of torsion-free Abelian groups of finite rank is solved and some close problems are considered.

Keywords: additivity problem, homogeneous mapping, torsion-free Abelian group of finite rank, near-ring, endomorphic (semi-endomorphic module), endodistributive Abelian group.

DOI: https://doi.org/10.4213/mzm9202

Full text: PDF file (443 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 715–721

Bibliographic databases:

UDC: 512.541
Received: 28.06.2011
Revised: 20.12.2011

Citation: D. S. Chistyakov, “Torsion-Free Abelian Groups of Finite Rank as Endomorphic Modules over Their Endomorphism Ring”, Mat. Zametki, 94:5 (2013), 770–776; Math. Notes, 94:5 (2013), 715–721

Citation in format AMSBIB
\Bibitem{Chi13}
\by D.~S.~Chistyakov
\paper Torsion-Free Abelian Groups of Finite Rank as Endomorphic Modules over Their Endomorphism Ring
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 770--776
\mathnet{http://mi.mathnet.ru/mz9202}
\crossref{https://doi.org/10.4213/mzm9202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227017}
\zmath{https://zbmath.org/?q=an:06274249}
\elib{http://elibrary.ru/item.asp?id=20731821}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 715--721
\crossref{https://doi.org/10.1134/S0001434613110126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000012}
\elib{http://elibrary.ru/item.asp?id=21904531}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891326896}


Linking options:
  • http://mi.mathnet.ru/eng/mz9202
  • https://doi.org/10.4213/mzm9202
  • http://mi.mathnet.ru/eng/mz/v94/i5/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:50
    References:32
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019